Night sweats is reported only by a few people with Upper respiratory tract infection. We study 4 people who have Night sweats and Upper respiratory tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Upper respiratory tract infection can be treated by Azithromycin, Levaquin, Amoxicillin, Prednisone, Zithromax (latest reports from 19,584 Upper respiratory tract infection patients)
Night sweats (sweating in night) has been reported by people with hot flush, drug ineffective, weakness, joint pain, malaise (latest reports from 12,354 Night sweats patients).
On Aug, 24, 2016
4 people who have Upper Respiratory Tract Infection and Night Sweats are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have been taking Depakote and at this time, I am gradually getting off of it. PLEASE remember that Keppra hurts the KIDNEYS. I am getting on Tileptral, which does not have the side effects of both Keppra and Depakote. As far as, Night Sweats, please remember that AZO helps, but also here are two options: 1) Pumpkin Seed and Bio-Flavanoids are both in AZO, therefore, I go to the Health Food Store and buy Gel Capsules of Pumpkin Seed and tablets of Bio-Flavonoids. This helps Night Sweats. 2) Also, I take the GNC Women's Progesterone Cream and put a little down below and a little on my upper arm, before going to bed at night. I certainly hope this helps. BUT, PLEASE NOTE, if AZO can go on the shelf to sell, I would think that it would go with any RX, as popular as it is. I still would check with my Pharmacist, Doctor or Herbalist. I certainly hope this helps you. email@example.com
Hello to all of you!! I've had two upper respiratory infections since taking gabapentin. I've also brought my belief that the two are related to my primary care physician. She doesn't believe me. I'm so frustrated. I just got over bronchitis w/sinusitis 3wks ago. I was off gabapentin for 10days. I started taking (gaba) again 5days ago. I am beginning to get contested all over again.
I have been taking Sonata for my insomnia since November of 2015. I am 64 years old. I noticed almost immediately that I was having night sweats similar to the ones I was having during the onset of menopause. Some nights I have to change my night gown 4 times in one night. Other nights it's ...
my daughter has taken a gravol because she has been feeling ill. She then got a migrain and took one of her sumatriptan pills and is now having a reaction. she is sweating (to the point of her shirt being wet), tingling and feeling like she is floating. Is this normal?
ulcer on right toe that has finally dried up after a year of covering with bandage and ointment. Prednisone seem to help with pain and able to uncover now but very deep wound and still painful enough to take pain meds. Toe is swollen again after uncovering for about a week and weaned myself off ...
At first it makes me jittery, but then the sleepiness kicks in. Yesterday I slept from 8PM until now almost 9AM and I'm still sleepy! I am a fit 35 year old, go to the gym 5 days a week and eat a clean diet. No history of high blood pressure nor any other underlying disease/health problem
I have been taking Depakote and at this time, I am gradually getting off of it. PLEASE remember that Keppra hurts the KIDNEYS. I am getting on Tileptral, which does not have the side effects of both Keppra and Depakote. As far as, Night Sweats, please remember that AZO helps, but also here ...
Hello to all of you!! I've had two upper respiratory infections since taking gabapentin. I've also brought my belief that the two are related to my primary care physician. She doesn't believe me. I'm so frustrated. I just got over bronchitis w/sinusitis 3wks ago. I was off gabapentin for 10days. ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.